# SDR DXTA2022012755770

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 5,302 hours, 3,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DOES NOT OPEN PROPERLY AND REQUIRES EXCESSIVE FORCE TO OPEN. ONCE LATCH IS RELEASED, DOOR OPENS ABOUT 3 INCHES THEN STOPS AND DOOR HAS TO BE PUSHED OR PULLED TO OPEN FULLY.

CORRECTIVE ACTION: 
CONFIRMED DOOR SEAL WAS CAUSING THE MED TO HANG UP. REINSTALLED DOOR SEAL AND MED
WAS HANGING UP AGAIN. LOOSENED UPPER CORNERS AND REINSTALLED DOOR SEAL + CLEAN &
LUBRICATED DOOR SEAL AND OPENED DOOR SEVERAL TIMES FROM INSIDE AND OUTSIDE OF
AIRCRAFT AND NOW DOOR OPENS FULLY NORMALLY WITHOUT EXTRA FORCE NEEDED. OPS CHECK
GOOD
